# SDR SWIA200413634

- Difficulty date: June 18, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 20,014 hours, 26,782 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE EXHAUST CRADLE STRINGER CRACKED INBOARD SIDE.  ITEM FOUND AT C-CHECK.  REPLACED LEFT HAND NACELLE EXHAUST CRADLE STRINGER INBOARD SIDE  PER SRM 51-40-00.
